MathSciNet Relay Station
MathSciNet bibliographic data
MR2003345 20M07 (20M17)
Cowan, D. F.; Reilly, N. R.; Trotter, P. G.; Volkov, M. V. The finite basis problem for quasivarieties and pseudovarieties generated by regular semigroups. I. Quasivarieties generated by regular semigroups. J. Algebra 267 (2003), no. 2, 635–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement